# SDR SWAA960004

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO RAISE GEAR HANDLE.  OVERRIDE TRIGGER WAS USED TO RAISE GEAR, CYCLED GEAR NORMALLY.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  REPLACED RELAY R276, CHECKED AIR SAFETY SENSOR, AND OPS CHECKED PER BOEING M/M.
